# SDR 2011F00204

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N26PA
- Make and model: Beech 400A
- Aircraft serial: RK256
- Aircraft time: 4,647 hours, 4,170 cycles
- Engine: Pwa JT15D5
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50107201
- Part serial: FEB981165
- Condition: Separated
- Location: Zone 700
- Part time: 933 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTED ABNORMAL BRAKING AND CONTROL ON LANDING, ACFT CLEARED RUNWAY AND STOPPED ON RAMP WITH NO INCIDENT.  FOUND LT MAIN TIRE FLAT WITH TREAD MISSING, NO OTHER ACFT DAMAGE NOTED.  MX INSPECTED ACFT, AND REPLACED TIRE AND WHEEL ASSY.  MX FOUND TREAD CAP SEPARATED FROM TIRE, AND FOUND THROUGH BOLTS IN WHEEL HALVES FINGER TIGHT.  MX DETERMINED THAT WHEEL THROUGH BOLTS BACKED OFF, CAUSING TIRE FAILURE.  WHEEL ASSY O/H BY VENDOR 1.3 HOURS SINCE O/H.
